# SDR USAA2009062691608

- Difficulty date: June 6, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C329621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON FRAME AT BS 727G, S26L - S27L.  REPAIRED FRAME AT BS 727G, S26L - S27L IAW B737 SRM 53-00-07 REPAIR 5.
